×

Found 5 Documents (Results 1–5)

100
MathJax

Singular matrix conjugacy problem with rapidly oscillating off-diagonal entries. Asymptotics of the solution in the case when a diagonal entry vanishes at a stationary point. (English. Russian original) Zbl 1483.35144

St. Petersbg. Math. J. 32, No. 5, 847-864 (2021); translation from Algebra Anal. 32, No. 5, 37-61 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros. (English. Russian original) Zbl 1392.45003

J. Math. Sci., New York 224, No. 1, 54-62 (2017); translation from Zap. Nauchn. Semin. POMI 438, 83-94 (2015).
MSC:  45B05
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Classification